# SDR 2004UALA00919

- Difficulty date: September 9, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 39,716 hours, 14,667 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN, BS 580 S-15L TO S-18L IS DAMAGED.  ACCOMPLISHED PARTIAL SKIN REPLACEMENT WITH SKIN DOUBLER SPLICES AND TRIPLER SPLICES.  ACCOMPLISHED STRINGER REPAIR USING STRINGER SPLICES.
